MAUDE Adverse Event Report: EBR SYSTEMS, INC WISE CRT SYSTEM; M2000

EBR SYSTEMS, INC WISE CRT SYSTEM; M2000
Model Number M2000
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported that during implantation, the electrode catheter did not detach using the standard handle mechanism and required manual detachment.Per the instructions for use (ifu), detachment confirmation and troubleshooting steps were performed.The prior egm signal showed no discontinuity.The blue safety interlock and orange detach button advanced fully; however, no audible click was heard, the orange circular boss did not fully return proximally, and the indicator window remained green.No electrical disturbance was observed on the pacing system analyzer.The delivery sheath was inspected and no kinks were identified.Manual detachment was performed in accordance with the ifu using a standard pacing hex wrench to advance the orange circular boss proximally, after which the electrode was successfully released.The procedure was prolonged by approximately 5-10 minutes.There were no adverse clinical consequences, including no pericardial effusion or embolization.Final pacing threshold was 1.0 v @ 0.5 ms with stable electrode position at case completion.The device was discarded by the hospital and is not available for analysis.No patient injury was reported.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by the fda, ebr, or its employee, that the device, ebr or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A correction is being made to section d2 of manufacturer report 3013596742-2026-00010 because the common device name was documented incorrectly.The device was originally listed as m1000; however, the correct common device name is m2000.The investigation is ongoing and has not yet been completed.A supplemental report will be submitted once the investigation has been completed and additional information becomes available.
 
Additional Manufacturer Narrative
The investigation remains ongoing and has not yet been completed.The electrode catheter will not be returned to ebr for analysis.It was reported that the catheter was discarded with procedural waste following the procedure.An attempt was made to recover the device; however, the attempt was unsuccessful.As the device is not available for return, device evaluation and functional testing cannot be performed.The investigation will therefore be limited to a review of available clinical information, device labeling (instructions for use), and manufacturing documentation, including the lot history record (lhr).A supplemental report will be submitted upon completion of the investigation or if additional information becomes available.
 
Event or Problem Description
It was reported that at the 1-month follow-up on (b)(6) 2026, the wise crt system demonstrated normal device performance.Battery voltage was 2.94 v with 96% remaining capacity and a normal battery curve.The system maintained stable rv pacing detection (edges ~1.007) with a mean acoustic distance of 7.8 cm and biv pacing of 97%.Programming was optimized by changing the targeting mode to reduced global search and disabling the vertical and front-back sensors.No device malfunctions or performance concerns were identified.
 
Additional Manufacturer Narrative
As part of the ongoing investigation, a comprehensive manufacturing review was performed, including lot history record (lhr) evaluation for the model 1000 electrode catheter (s/n (b)(6) and model 2000 delivery sheath (s/n (b)(6), along with all associated subassemblies.The review included assessment of manufacturing, inspection, sterilization, and lot release records, as well as evaluation of applicable nonconformances (ncrs) and deviations to verify appropriate disposition, traceability, and containment.All required in-process and final acceptance testing, including functional and performance verification, were completed in accordance with approved procedures and met established acceptance criteria.No discrepancies or conditions were identified within the manufacturing records that would suggest a manufacturing or quality-related contribution to the reported event.A supplemental report will be submitted upon completion of the investigation or if additional information becomes available.

Brand Name
WISE CRT SYSTEM
Common Device Name
M2000
Manufacturer (Section D)
EBR SYSTEMS, INC
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key24476946
Report Number3013596742-2026-00010
Device Sequence Number10230173
Product Code SEG
UDI-Device Identifier00859244007067
UDI-Public00859244007067
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Model NumberM2000
Device Lot NumberP250249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/13/2026
04/06/2026
05/03/2026
05/21/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale